# SDR U5OA2019021100001

- Difficulty date: January 31, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N226MP
- Make and model: Gulstm GIV
- Aircraft serial: 1300
- Aircraft time: 7,479 hours, 3,002 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION THE FLIGHT CREW OBSERVED A GEAR UP AND LOCKED INDICATION ISSUE WITH THE GEAR HANDLE ILLUMINATED RED. THE FLIGHT CREW ALERTED ATC AND FOLLOWED THE CHECKLIST ACCORDINGLY. THEY WENT GEAR DOWN AND OBSERVED NO DOWN AND LOCKED INDICATION FOR THE NOSE GEAR, THE EMERGENCY GEAR DOWN HANDLE WAS DEPLOYED FOLLOWED BY THREE GREEN LIGHTS CONFIRMING POSITIVE GEAR DOWN AND LOCKED INDICATIONS FOR ALL THREE GEAR.
